# SDR IPXA2017033115705

- Difficulty date: March 30, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 15,273 hours, 9,636 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Passenger Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE PASSENGER DOOR ASSIST HANDLE UPPER HALF CAME OFF.  REPLACED ENTRY DOOR HANDLE.  OPS CHECKED GOOD
